Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 75, Number 256

All articles in this issue are freely accessible.

A posteriori FE error control for p-Laplacian by gradient recovery in quasi-norm
Carsten Carstensen, W. Liu and N. Yan.
Math. Comp. 75 (2006), 1599-1616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240626
A two-grid discretization method for decoupling systems of partial differential equations
Jicheng Jin, Shi Shu and Jinchao Xu.
Math. Comp. 75 (2006), 1617-1626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240627
Elliptic reconstruction and a posteriori error estimates for fully discrete linear parabolic problems
Omar Lakkis and Charalambos Makridakis.
Math. Comp. 75 (2006), 1627-1658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240628
Energy norm a posteriori error estimates for mixed finite element methods
Carlo Lovadina and Rolf Stenberg.
Math. Comp. 75 (2006), 1659-1674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240629
An a priori error analysis for the coupling of local discontinuous Galerkin and boundary element methods
Gabriel N. Gatica and Francisco-Javier Sayas.
Math. Comp. 75 (2006), 1675-1696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240630
The convergence of V-cycle multigrid algorithms for axisymmetric Laplace and Maxwell equations
Jayadeep Gopalakrishnan and Joseph E. Pasciak.
Math. Comp. 75 (2006), 1697-1719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240631
A possible counterexample to well posedness of entropy solutions and to Godunov scheme convergence
Volker Elling.
Math. Comp. 75 (2006), 1721-1733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240632
Order of convergence of second order schemes based on the minmod limiter
Bojan Popov and Ognian Trifonov.
Math. Comp. 75 (2006), 1735-1753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240633
Rate of convergence of finite difference approximations for degenerate ordinary differential equations
Jianfeng Zhang.
Math. Comp. 75 (2006), 1755-1778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240634
Jacobi’s last geometric statement extends to a wider class of Liouville surfaces
Robert Sinclair and Minoru Tanaka.
Math. Comp. 75 (2006), 1779-1808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240635
Numerical approximations of the 10-moment Gaussian closure
Christophe Berthon.
Math. Comp. 75 (2006), 1809-1831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240636
Fast algorithms for computing the Boltzmann collision operator
Clément Mouhot and Lorenzo Pareschi.
Math. Comp. 75 (2006), 1833-1852
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2240637
Numerical differentiation from a viewpoint of regularization theory
Shuai Lu and Sergei V. Pereverzev.
Math. Comp. 75 (2006), 1853-1870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240638
Wavelets with patchwise cancellation properties
Helmut Harbrecht and Rob Stevenson.
Math. Comp. 75 (2006), 1871-1889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240639
Orthogonal polynomials for refinable linear functionals
Dirk Laurie and Johan de Villiers.
Math. Comp. 75 (2006), 1891-1903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240640
On efficient computation and asymptotic sharpness of Kalantari’s bounds for zeros of polynomials
Yi Jin.
Math. Comp. 75 (2006), 1905-1912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240641
Regularization of some linear ill-posed problems with discretized random noisy data
Peter Mathé and Sergei V. Pereverzev.
Math. Comp. 75 (2006), 1913-1929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240642
Iterated function systems, Ruelle operators, and invariant projective measures
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Math. Comp. 75 (2006), 1931-1970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240643
Continuous-time Kreiss resolvent condition on infinite-dimensional spaces
Tatjana Eisner and Hans Zwart.
Math. Comp. 75 (2006), 1971-1985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240644
Lower bounds for the condition number of a real confluent Vandermonde matrix
Ren-Cang Li.
Math. Comp. 75 (2006), 1987-1995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240645
The monic integer transfinite diameter
K. G. Hare and C. J. Smyth.
Math. Comp. 75 (2006), 1997-2019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240646
On the minimal polynomial of Gauss periods for prime powers
S. Gurak.
Math. Comp. 75 (2006), 2021-2035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240647
On polynomial selection for the general number field sieve
Thorsten Kleinjung.
Math. Comp. 75 (2006), 2037-2047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2249770
Fast computation of a rational point of a variety over a finite field
Antonio Cafure and Guillermo Matera.
Math. Comp. 75 (2006), 2049-2085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2240649